Blood Loss Outside The Menstrual Cycle After Stopping Consumption Of Hormone Drugs?
Good evening, thanks for the question
The drug you are referring to contains synthetic estrogen hormones namely estradiol valerate and norgestrel. The drug is used in complaints of menstrual disorders, no menstruation in 3 consecutive months, or other hormonal disorders.
During taking the drug, which is for 21 days at the same hour followed by 7 days of not taking the drug, menstruation is expected to occur. If menstruation appears, the medicine continues until it runs out. Usually the doctor will recommend taking the drug within a few months until a regular menstrual cycle.
Bleeding from the vagina can occur during taking this drug due to the effects of changes in the hormone estrogen.
If you experience complaints like that it is advisable to consult an obstetrician, because the use of this drug must be under the supervision of a doctor, including when certain symptoms occur.
That's all, hope you can help